MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.
Model Number 2B8012
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the port of an intravia container 250 ml capacity was separated.This occurred after removing the tamper proof seal from the bag port and cleaning the port with alcohol.The port then separated from the bag, causing some of the drug to drip out.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4: expiration date (update the null value to n/a), d9, h3, h4, h6(update codes), h11.H11: the actual device was received for evaluation.Visual inspection of the actual sample showed detachment at the injection site inserted into the bag.A pressure test was performed; a leakage was observed at the injection site to bag connection.The reported condition was verified.The cause of the condition is related to the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24492893
Report Number1416980-2026-00814
Device Sequence Number4966759
Product Code KPE
UDI-Device Identifier00085412003191
UDI-Public(01)00085412003191(10)DR21E05086
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2B8012
Device Catalogue Number2B8012
Device Lot NumberDR21E05086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown